# SDR 9623662703

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 657276187
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, NOISE FROM LEFT MAIN GEAR INCREASED PROPORTIONALLY WITH SPEED OF AIRCRAFT ON TAKEOFF.  ABORTED TAKEOFF WITHOUT INCIDENT.  INSPECTED TIRES AND BRAKES.  REPLACED NR 3 TIRE AND BRAKE ASSEMBLY.  PART TOTAL CYCLES, 4,061.
